# SDR DALA2017011700354

- Difficulty date: January 15, 2017
- Submitted: January 17, 2017
- Operation: Air carrier
- Aircraft: N989AT
- Make and model: Boeing 717-200
- Aircraft serial: 55152
- Aircraft time: 42,327 hours, 28,749 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE FLIGHT ATTENDANT DISCOVERED THAT AN EMERGENCY EXIT SIGN DIFFUSER COVER AT 01C WAS LOOSE. MAINTENANCE SECURED THE LENS AND OPS CHECKED GOOD.
